# SDR DXTR20121025001

- Difficulty date: October 17, 2012
- Submitted: October 25, 2012
- Operation: General aviation
- Aircraft: N819QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600786
- Aircraft time: 2,937 hours, 2,365 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Tube
- Part number: 55421029
- Condition: Cracked
- Location: Mlg Door
- Part time: 2,937 hours, 2,365 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DOORS TORQUE TUBE IS BROKEN ON RIGHT SIDE.  R & R NOSE GEAR DOOR TORQUE TUBE ASSY IAW MM 32-21-01, CHECKED ADJUSTMENT OF NOSE GEAR DOOR LINKAGES, ALL DIMENSIONS IAW MM 32-21-01, PERFORMED GEAR SWING SEVERAL TIMES, NO DEFECT NOTED PN ON 5542102-9 TORQUE TUBE ASSY.  PN ON NAS 6204-10D (2) EA.
